# SDR YENA2021030100135

- Difficulty date: February 24, 2021
- Submitted: March 2, 2021
- Operation: Air carrier
- Aircraft: N994JL
- Make and model: Airbus A321-231
- Aircraft serial: 8185
- Aircraft time: 9,986 hours, 3,308 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32146210
- Part serial: 158084
- Condition: Failed
- Location: 11wl
- Part time: 9,986 hours, 3,308 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOP BATTERY PACK AT 11WL IN PASSENGER CABIN; (REF AEROMAN N/R 2021-79511, 2021-79477) R & R EPSU AND BATTERY PACK AT 11WL IAW AMM 33-51-38-000.002, AMM 33-51-38-020-053-A, AMM 33-51-38-000-001-A, OPS CHECK GOOD PER AMM 33-51-00-710-001-A.
